# SDR AALA202503262956

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 66,452 hours, 28,436 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AFTER TAKEOFF DUE TO NOSE GEAR INDICATED GREEN AND RED WHEN GEAR HANDLE MOVED TO OFF POSITION. ASSOCIATED NOISE INDICATED NOSE GEAR NOT FULLY RETRACTED. FOLLOWED QRH GEAR DISAGREE AND NOSE GEAR RETRACTED NORMALLY. EMERGENCY CANCELED, AIRCRAFT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT. MAINTENANCE DURING PSEU BITE TEST FOUND FAULTS 32-61003, 32-61010. ACCOMPLISHED NLG LOCK SENSOR FAULT ISOLATION PER TASK 32-61-00-810-804, ALSO ACCOMPLISHED OPERATIONAL TEST FOR THE NOSE LANDING GEAR PER AMM 32-33-00-710-801, CYCLED NLG SEVERAL TIMES, NO FAULTS NOTED. AIRCRAFT OK FOR SERVICE.
